Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17903

Title: The Radon-Nikodym-Property, σ-dentability and martingales in locally convex spaces.
Authors: EGGHE, Leo
Issue Date: 1980
Citation: PACIFIC JOURNAL OF MATHEMATICS, 87 (2), p. 313-322
Abstract: In this paper we give relations between the Radon Nikodym-Property (RNP), in sequentially complete locally convex spaces, mean convergence of martingales, and α-dentability. (RNP) is equivalent with the property that a certain class of martingales is mean convergent, while <7-dentability is equivalent with the property that the same class of martingales is mean Cauchy. We give an example of a σ-dentable space not having the (RNP). It is also an example of a sequentially incomplete space of in tegrable functions, the range space being sequentially complete.
URI: http://hdl.handle.net/1942/17903
Link to publication: http://projecteuclid.org/euclid.pjm/1102779968
ISSN: 0030-8730
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A856.38 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.